MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION MOSAIC AORTIC BIOPROSTHETIC HEART VALVE; HEART-VALVE, REPLACEMENT

MEDTRONIC HEART VALVES DIVISION MOSAIC AORTIC BIOPROSTHETIC HEART VALVE; HEART-VALVE, REPLACEMENT
Model Number 305U221
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that approximately one year post implant of this 21mm aortic bioprosthetic valve, the valve was explanted and replaced with a 23mm bioprosthetic valve of a different model due to patient prosthesis mismatch (ppm). no additional adverse patient effects were reported.One coronary artery bypass graft was used during the redo aortic valve replacement (avr).

Brand Name
MOSAIC AORTIC BIOPROSTHETIC HEART VALVE
Common Device Name
HEART-VALVE, REPLACEMENT
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key8139091
Report Number2025587-2018-03321
Device Sequence Number16675417
Product Code DYE
UDI-Device Identifier00643169594944
UDI-Public00643169594944
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P990064
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/10/2022
Device Model Number305U221
Device Catalogue Number305U221
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2018
Initial Report FDA Received Date12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight90